# SDR CA151201008

- Difficulty date: November 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwc PT6C67C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING AN OFFSHORE FLIGHT IN A HEAVY RAIN CONDITION PILOT HEARD FEW POPS ON ENGINE NR 2, ABOUT 3-4 SECONDS IN BETWEEN, PILOT BROUGHT THE ENGINE TO IDLE AND ENGINE WAS FINE AND ALL PARAMETERS ARE OK. PILOT TRIED TO INCREASE POWER AGAIN SAME SURGE REPEATED, HE BROUGHT BACK THE ENGINE TO IDLE UNTIL APPROACHING TO LAND THEN HE SHUT DOWN THE ENGINE DURING FLIGHT AND LANDED SAFELY.
